Items where Author is "Chaluvaraju, B."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 8.

Article

Soner, N. D. and Chaluvaraju, B. and Srivastava, J. P. (2009) Roman edge domination in graphs. PROCEEDINGS OF THE NATIONAL ACADEMY OF SCIENCES INDIA SECTION A-PHYSICAL SCIENCES, 79A. pp. 45-50.

Chaluvaraju, B. and Soner, N. D. (2007) Complementary total domination in graphs. Journal of Discrete Mathematical Sciences and Cryptography, Journal of Discrete Mathematical Sciences and Cryptography, 10 (4). pp. 505-516. ISSN 0972-0529

Chaluvaraju, B. and Soner, N. D. (2007) Complementary total domination in graphs. J. Discrete Math. Sci. Cryptogr., 10 (4). pp. 505-516.

Soner, N. D. and Chaluvaraju, B. and Yogeesha, K. M. (2006) Paired neighborhood in graphs. Far East J. Appl. Math., 22 (2). pp. 215-224.

Soner, N. D. and Chaluvaraju, B. (2005) The paired neighbourhood number of a graph. Proc. Jangjeon Math. Soc., 8 (1). pp. 113-121.

Soner, N. D. and Chaluvaraju, B. (2003) Uniform neighbourhood number of a graph. Proc. Jangjeon Math. Soc., 6 (2). pp. 125-135.

Soner, N. D. and Chaluvaraju, B. and Janakiram, B. (2003) The double global domination number of a graph. J. Indian Math. Soc. (N.S.), 70 (1-4). pp. 191-195.

Soner, N. D. and Chaluvaraju, B. and Janakiram, B. (2001) The maximal neighbourhood number of a graph. Far East J. Appl. Math., 5 (3). pp. 301-307.

This list was generated on Sat Sep 23 09:43:30 2017 IST.